# SDR FDEA201409172705

- Difficulty date: September 17, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 53,294 hours, 23,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380084
- Part serial: CA0235
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE AFT FLAP TAPS DELAMINATION ON LOWER SURFACE, APPROX WING STATION 537, AFT OF NR 11 SPOILER BOARD.  REMOVED DAMAGE, DIMENSION 6 X 6, SANDED, CLEANED, PREPPED RT WING AFT FLAP, APPLIED REPAIR, PRIMED & TOP COATED AREA ALL IAW SRM 51-70-17, 51-20-01, 57-53-01, AMM 51-21-10-7 & EA F-5750-TO311697 PT1.
